RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Caillaud, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:19
Abstract pages:74
Full texts:31

http://www.mathnet.ru/eng/person104416
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. A. I. Magunov, T. A. Pikuz, I. Yu. Skobelev, A. Ya. Faenov, F. Blasco, F. Dorchies, T. Caillaud, C. Bonte, F. Salin, C. Stenz, P. A. Loboda, I. A. Litvinenko, V. V. Popova, G. V. Baydin, G. C. Junkel-Vives, J. Abdallah (jr.), “Influence of ultrashort laser pulse duration on the X-ray emission spectrum of plasma produced in cluster target”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:7 (2001),  412–416  mathnet; JETP Letters, 74:7 (2001), 375–379  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019